Zoubir DAHMANI
Zoubir DAHMANI
UMAB, University of Mostaganem
univ-mosta.dz üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On some new fractional integral inequalities
S Belarbi, Z Dahmani
J. Inequal. Pure Appl. Math 10 (3), 1-12, 2009
2752009
New inequalities in fractional integrals
Z Dahmani
Int. J. Nonlinear Sci 9 (4), 493-497, 2010
2602010
On Minkowski and Hermite-Hadamard integral inequalities via fractional integration
Z Dahmani
Annals of Functional Analysis 1 (1), 51-58, 2010
2252010
New generalizations of Grüss inequality using Riemann-Liouville fractional integrals
Z Dahmani, L Tabharit, S Taf
Bull. Math. Anal. Appl 2 (3), 93-99, 2010
1722010
(k, s)-Riemann-Liouville fractional integral and applications
MZ Sarikaya, Z Dahmani, ME KIRIS, F Ahmad
Hacettepe Journal of Mathematics and Statistics 45 (1), 77-89, 2016
1272016
Some fractional integral inequalities
Z Dahmani, L Tabharit, S Taf
Nonl. Sci. Lett. A 1 (2), 155-160, 2010
1192010
Certain inequalities related to the Chebyshev’s functional involving a Riemann-Liouville operator
Z Dahmani, O Mechouar, S Brahami
Bull. Math. Anal. Appl 3 (4), 38-44, 2011
692011
The foam drainage equation with time-and space-fractional derivatives solved by the Adomian method
Z Dahmani, MM Mesmoudi, R Bebbouchi
Electronic Journal of Qualitative Theory of Differential Equations 2008 (30 …, 2008
432008
On weighted Gruss type inequalities via fractional integration
Z Dahmani, L Tabharit
J. Adv. Res. Pure Math 2 (4), 31-38, 2010
412010
New existence and uniqueness results for fractional differential equations
A Anber, S Belarbi
Analele Universitatii" Ovidius" Constanta-Seria Matematica 21 (3), 33-42, 2013
322013
The Riemann-Liouville operator to generate some new inequalities
Z Dahmani
Int. J. Nonlinear Sci 12 (4), 452-455, 2011
312011
Boundary value problems for fractional differential equations
MEA Bengrine, Z Dahmani
International Journal of Open Problems in Computer Science and Mathematics …, 2012
302012
Some results associated with fractional integrals involving the extended Chebyshev functional
Z Dahmani
Acta Universitatis Apulensis 27, 217-224, 2011
262011
New results for a coupled system of fractional differential equations
M Houas, Z Dahmani
Facta Univ. Ser. Math. Inform 28, 133-150, 2013
252013
New existence and uniqueness results for high dimensional fractional differential systems
Z Dahmani
Facta Universitatis, Series: Mathematics and Informatics 30 (3), 281-293, 2015
232015
The hight order Lane-Emden fractional differential system: Existence, uniqueness and Ulam type stabilities
T Amele, D Zoubir
Kragujevac Journal of Mathematics 40 (2), 238-259, 2016
222016
New results for a Caputo boundary value problem
M Houas, Z Dahmani
American Journal of Computational and Applied Mathematics 3 (3), 143-161, 2013
222013
About some integral inequalities using Riemann-Liouville integrals
Z Dahmani
General Mathematics 20 (4), 63-69, 2012
222012
Nonexistence of positive solutions to nonlinear nonlocal elliptic systems
Z Dahmani, F Karami, S Kerbal
Journal of mathematical analysis and applications 346 (1), 22-29, 2008
202008
New classes of integral inequalities of fractional order
Z Dahmani
Le Matematiche 69 (1), 237-247, 2014
182014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20